| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Eye Injury (1845); Blurred Vision (2137); Halo (2227); Eye Pain (4467)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the johnson and johnson (jnj) intraocular lens (iol) was explanted.The iol was explanted because the patient stated he could not see anything, still needed bifocals for everything, the night halos were very bad, and their eyes hurt a lot.The iol was replaced with non-johnson and johnson model li61ao +20.5.No complications were noted during the procedure.There was no capsule tear, vitrectomy, or sutures.The customer indicated that the explanted product has already been returned to jnj.No further information was provided.
Additional Manufacturer Narrative
Section a3b, a4, a5, a6, patient information: unknown/not provided.Section b3, date of event: the exact date is unknown.The customer indicated (b)(6) 2024.Section h3, device evaluated by manufacturer: the device has not been received for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: sep 30, 2025.Section h3: evaluated by manufacturer? yes.Device evaluation: the complaint lens was received.Visual inspection under magnification revealed the lens was received cut in half and coated in viscoelastic residue.The lens halves were cleaned revealing that the lens was scratched.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.